# SDR F3LA2009090300153

- Difficulty date: August 26, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 28,332 hours, 13,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Buffer
- Part number: D5211002000000
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, THE R1 SERVICE DOOR FAILED THE FUNCTIONAL TEST OF THE SUSPENSION IAW TASK CARD C528312-1. MAINTENANCE ADJUSTED THE BUFFER ON THE R1 SERVICE DOOR IAW AMM 52-11-00-820-001 AND AMM 52-10-00-220-055.
